Acta Mathematica Vietnamica

CURRENT ISSUE


 

RECENT ISSUES

Volume 42, 2017

Volume 41, 2016

Volume 40, 2015

Volume 39, 2014

Volume 38, 2013


 

 
mod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_counter

Vol. 21 No. 2, 1996

Print
Dang Hung Thang, On Ito stochastic integral with respect to vector stable random measures 
pdf
171
Le Mau Hai, Weak extension of Frechet-valued holomorphic functions on compact sets and linear topological invariants 
pdf
183
Nguyen Minh Tuan, On a class of singular integral equations with rotations 
pdf
201
Dinh The Luc, Generalized monotone set valued maps and support bifunctions
pdf
213
Hoang Quoc Toan, On a class of nonlinear elliptic equations and boundary value problems in the limit domain 
pdf
253
 
Tran Kim Thanh and Nguyen Huu Bao, On the geometric composed variable and the estimate of the stable degree of the Renyi's characteristic theorem 
pdf
269
Nguyen Huong Lam, A property of finite maximal codes
pdf
279
Ha Huy Bang, A remark on differential operators of infinite order 
pdf
289
Wang Dingguo, Modules with flat socles and almost excellent extensions
pdf
295
Nguyen Minh Duc, On the two-sided predictable approximation for stochastic processes
pdf
303
Nguyen Anh Tuan, Le Dung Muu and Pham Canh Duong, A decomposition method for finding a global optimal solution to a water distribution network 
pdf
309
Le Tuan Hoa, A note on the Hilbert-Samuel function in a two dimensional local ring 
pdf
335
Doan The Hieu, On the comass norm of a 3-covector 
pdf
349
You are here: Home Volume 21 - 30